# SDR JJBA20240624041

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 41,294 hours, 27,024 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0210C065
- Condition: Inoperative
- Location: Cockpit
- Part time: 365 hours, 311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFD FLICKERING ON/OFF WHEN RADAR TURNED ON AND BURNING ODOR. REMOVED AND REPLACED CAS MFD DISPLAY UNIT WITH NEW. OPS CHECK GOOD. NO SMELL OR ODOR NOTED.
